N. Alon, On the density of sets of vectors, Discrete Mathematics, vol.46, issue.2, pp.199-202, 1983.
DOI : 10.1016/0012-365X(83)90253-4

B. Aronov and S. Smorodinsky, Geometric Permutations Induced by Line Transversals through a Fixed Point, Discrete & Computational Geometry, vol.34, issue.2, pp.285-294, 2005.
DOI : 10.1007/s00454-005-1174-2

A. Asinowski and M. Katchalski, The Maximal Number of Geometric Permutations for n Disjoint Translates of a Convex Set in ??? Is ??(n), Discrete & Computational Geometry, vol.35, issue.3, pp.473-480, 2006.
DOI : 10.1007/s00454-005-1219-6

P. Blagojevi´cblagojevi´c, B. Bukh, and R. Karasev, Turán numbers for K s,t -free graphs: topological obstructions and algebraic constructions, 2011.

B. Bollobás and A. J. Radcliffe, Defect Sauer results, Journal of Combinatorial Theory, Series A, vol.72, issue.2, pp.189-208, 1995.
DOI : 10.1016/0097-3165(95)90060-8

J. A. Bondy and M. Simonovits, Cycles of even length in graphs, Journal of Combinatorial Theory, Series B, vol.16, issue.2, pp.97-105, 1974.
DOI : 10.1016/0095-8956(74)90052-5

H. Brönnimann and M. T. Goodrich, Almost optimal set covers in finite VC-dimension, Discrete & Computational Geometry, vol.16, issue.2, pp.463-479, 1995.
DOI : 10.1007/BF02570718

J. Cern´ycern´y, J. Kyncl, and G. Tóth, Improvement on the Decay of Crossing Numbers, Graph Drawing, pp.25-30, 2007.
DOI : 10.1007/978-3-540-77537-9_5

B. Chazelle, The discrepancy method: randomness and complexity, 1986.
DOI : 10.1017/CBO9780511626371

O. Cheong, X. Goaoc, and H. Na, Geometric permutations of disjoint unit spheres, Computational Geometry, vol.30, issue.3, pp.253-270, 2005.
DOI : 10.1016/j.comgeo.2004.08.003

URL : https://hal.archives-ouvertes.fr/inria-00000637

J. Cibulka and J. Kyn?l, Tight bounds on the maximum size of a set of permutations with bounded VC-dimension, Proc. Symposium on Discrete Algorithms, 2012.

H. Edelsbrunner and M. Sharir, The maximum number of ways to stabn convex nonintersecting sets in the plane is 2n???2, Discrete & Computational Geometry, vol.7, issue.1, pp.35-42, 1990.
DOI : 10.1007/BF02187778

Z. Füredi, New Asymptotics for Bipartite Tur??n Numbers, Journal of Combinatorial Theory, Series A, vol.75, issue.1, pp.141-144, 1996.
DOI : 10.1006/jcta.1996.0067

Z. Füredi and J. Pach, Traces of finite sets: Extremal problems and geometric applications, Extremal Problems for Finite Sets, pp.255-282, 1994.

W. Goddard, M. A. Henning, and O. R. Oellermann, Bipartite Ramsey numbers and Zarankiewicz numbers, Discrete Mathematics, vol.219, issue.1-3, pp.85-95, 2000.
DOI : 10.1016/S0012-365X(99)00370-2

URL : http://doi.org/10.1016/s0012-365x(99)00370-2

J. R. Griggs, M. Simonovits, and G. Thomas, Extremal graphs with bounded densities of small subgraphs, Journal of Graph Theory, vol.3, pp.185-207, 1998.

R. K. Guy, A many-facetted problem of zarankiewicz, Lecture Notes in Mathematics, vol.13, issue.2, pp.129-148, 1969.
DOI : 10.1002/sapm1933121321

S. Jukna, Extremal Combinatorics, 2001.
DOI : 10.1007/978-3-662-04650-0

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

T. Kaiser and M. Klazar, On growth rates of closed permutation classes, Electr. J. Comb, vol.9, issue.2, p.10, 2002.

T. K?-ovári, V. Sós, and P. Turán, On a problem of Zarankiewicz, Colloquia Math, vol.3, pp.50-57, 1954.

F. Lazebnik, V. A. Ustimenko, and A. J. Woldar, A New Series of Dense Graphs of High Girth, Bulletin of the American Mathematical Society, vol.32, issue.1, pp.73-79, 1995.
DOI : 10.1090/S0273-0979-1995-00569-0

A. Marcus and G. Tardos, Excluded permutation matrices and the Stanley???Wilf conjecture, Journal of Combinatorial Theory, Series A, vol.107, issue.1, pp.153-160, 2004.
DOI : 10.1016/j.jcta.2004.04.002

R. Raz, VC-Dimension of Sets of Permutations, Combinatorica, vol.20, issue.2, p.255, 2000.
DOI : 10.1007/s004930070023

N. Rubin, H. Kaplan, and M. Sharir, Improved bounds for geometric permutations, Proc. 51st IEEE Symp. on Foundations of Computer Science, pp.355-364, 2010.
DOI : 10.1137/110835918

URL : http://arxiv.org/abs/1007.3244

N. Sauer, On the density of families of sets, Journal of Combinatorial Theory, Series A, vol.13, issue.1, pp.145-147, 1972.
DOI : 10.1016/0097-3165(72)90019-2

M. Sharir and S. Smorodinsky, On neighbors in geometric permutations, Discrete Mathematics, vol.268, issue.1-3, pp.327-335, 2003.
DOI : 10.1016/S0012-365X(03)00052-9

S. Shelah, A combinatorial problem; stability and order for models and theories in infinitary languages, Pacific Journal of Mathematics, vol.41, issue.1, pp.247-261, 1972.
DOI : 10.2140/pjm.1972.41.247

V. N. Vapnik, A. Ya, and . Chervonenkis, On the Uniform Convergence of Relative Frequencies of Events to Their Probabilities, Theory of Probability & Its Applications, vol.16, issue.2, pp.264-280, 1971.
DOI : 10.1137/1116025

R. Wenger, Helly-Type Theorems and Geometric Transversals, Handbook of Discrete & Computational Geometry, pp.73-96, 2004.
DOI : 10.1201/9781420035315.ch4

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=